Warning over ‘Rockstar’ drug after three people rushed to hospital
A MYSTERY drug known as "Rockstar" has prompted a warning from police after three people were admitted to hospital suffering a severe reaction to it.
All three, who suffered breathing problems, vomiting, a racing pulse and a high temperature, admitted to experimenting with the drug for the first time.
The substance is believed to be sold as a form of ecstasy and comes as a bright red pill in either a circular or star shape.
Police said the pills appear to be "unpredictable and could potentially have very serious consequences" as they appealed for information about who has been dealing the drug.
The three "agitated" people who needed hospital treatment presented themselves at a community resource bus which provides medical aid in Maidstone, Kent, England on March 2.
Chief Inspector Jon Bumpus, of Kent Police, said: "Taking any drug is dangerous and presents health risks, but these pills in particular appear to be unpredictable and could potentially have very serious consequences.
"We are carrying out a number of inquiries to glean more information about this substance and I would appeal to anyone with any information about people who are selling this drug to contact us."
The three people have been released from hospital and police said they will be speaking to them again to try to find out more information.
In Scotland, seven people were treated in hospital over the weekend after apparently taking the "Rockstar" pills which are thought to have been circulating in the Lanarkshire area.
An 18-year-old man who was arrested in connection with the supply of the drug has been freed pending further investigation by Strathclyde Police.